A Comprehensive Judgement of Mutton Sheep with Fuzzy Mathematics

Zhao Zongsheng Li Daquan Dai Juncai et al.

PDF(175 KB)
PDF(175 KB)
Journal of Shihezi University ›› 1999, Vol. 17 ›› Issue (1) : 21-24.

A Comprehensive Judgement of Mutton Sheep with Fuzzy Mathematics

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 1999, 17(1): 21-24

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(175 KB)

Accesses

Citation

Detail

Sections
Recommended

/